Alert archive / Nebraska / Tornado Warnings in 2023

Tornado Warning 39, NWS Omaha, NE

May 12, 2023Monona County, Iowa; 4 counties in Nebraska

NWS Omaha, NE issued this tornado warning at May 12, 2023, 6:56 PM CDT for Monona County, Iowa; 4 counties in Nebraska. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2023, 6:56 PM CDT (23:56 UTC)
Expired
May 12, 2023, 7:32 PM CDT
In force
36 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

Counties Monona County, IA, Burt County, NE, Dodge County, NE, Thurston County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 57 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 6:57 PM CDTTORNADO2 Se Uehling, NEDAMAGE TO A FARMSTEAD. POSSIBLE TORNADO.
May 12, 7:35 PM CDTHAIL 14 W Decatur, NEREPORT FROM MPING: QUARTER (1.00 IN.).
May 12, 7:35 PM CDTHAIL 14 W Decatur, NEREPORT FROM MPING: QUARTER (1.00 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 1:09 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2023-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 413 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2023-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
413 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

834 
WFUS53 KOAX 122356
TOROAX
IAC133-NEC021-053-173-177-130045-
/O.NEW.KOAX.TO.W.0039.230512T2356Z-230513T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
656 PM CDT Fri May 12 2023

The National Weather Service in Omaha has issued a

* Tornado Warning for...
  Northwestern Monona County in west central Iowa...
  Central Burt County in east central Nebraska...
  Northwestern Washington County in east central Nebraska...
  Northeastern Dodge County in east central Nebraska...
  Southeastern Thurston County in northeastern Nebraska...

* Until 745 PM CDT.
    
* At 655 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Craig, or 7 miles northwest of Tekamah, moving 
  north at 30 mph. A second storm capable of producing a tornado was 
  located 5 miles southeast of Uehling, also moving north at 30 mph.

  HAZARD...Tornado and baseball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Oakland, Lyons, Whiting, Decatur, Uehling, Craig, Macy, Lewis And
  Clark State Park and Omaha Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4159 9640 4165 9653 4219 9642 4215 9608
TIME...MOT...LOC 2355Z 192DEG 26KT 4182 9635 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

BLB
3 follow-up statements
003 
WWUS53 KOAX 130006
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
706 PM CDT Fri May 12 2023

NEC053-177-130015-
/O.CAN.KOAX.TO.W.0039.000000T0000Z-230513T0045Z/
Washington NE-Dodge NE-
706 PM CDT Fri May 12 2023

...THE TORNADO WARNING FOR NORTHWESTERN WASHINGTON AND NORTHEASTERN
DODGE COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for west central
Iowa...and northeastern and east central Nebraska.

LAT...LON 4215 9608 4168 9635 4168 9644 4174 9644
      4174 9651 4219 9642
TIME...MOT...LOC 0005Z 203DEG 21KT 4173 9641 

$$

IAC133-NEC021-173-130045-
/O.CON.KOAX.TO.W.0039.000000T0000Z-230513T0045Z/
Monona IA-Burt NE-Thurston NE-
706 PM CDT Fri May 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN MONONA...CENTRAL BURT AND SOUTHEASTERN THURSTON
COUNTIES...
    
At 705 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 4 miles southwest of Craig, or 10 miles west southwest 
of Tekamah, moving northeast at 25 mph. A second severe storm 
capable of producing a tornado was located 8 miles northwest of 
Tekamah, also moving northeast at 25 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Oakland, Lyons, Whiting, Decatur, Craig, Macy, Lewis And Clark State
Park and Omaha Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4215 9608 4168 9635 4168 9644 4174 9644
      4174 9651 4219 9642
TIME...MOT...LOC 0005Z 203DEG 21KT 4173 9641 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

BLB
423 
WWUS53 KOAX 130026
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
726 PM CDT Fri May 12 2023

IAC133-NEC021-173-130045-
/O.CON.KOAX.TO.W.0039.000000T0000Z-230513T0045Z/
Monona IA-Burt NE-Thurston NE-
726 PM CDT Fri May 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WEST
CENTRAL MONONA...NORTHWESTERN BURT AND SOUTHEASTERN THURSTON
COUNTIES...
    
At 725 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southeast of Lyons, or 12 miles northwest of
Tekamah, moving north at 35 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Decatur, Lewis And Clark State Park and Omaha Reservation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4209 9614 4178 9632 4187 9647 4209 9644
TIME...MOT...LOC 0025Z 186DEG 31KT 4190 9640 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

BLB
252 
WWUS53 KOAX 130032
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
732 PM CDT Fri May 12 2023

IAC133-NEC021-173-130042-
/O.CAN.KOAX.TO.W.0039.000000T0000Z-230513T0045Z/
Monona IA-Burt NE-Thurston NE-
732 PM CDT Fri May 12 2023

...THE TORNADO WARNING FOR WEST CENTRAL MONONA...NORTHWESTERN BURT
AND SOUTHEASTERN THURSTON COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 900 PM CDT for west central
Iowa...and northeastern and east central Nebraska.

LAT...LON 4209 9614 4178 9632 4187 9647 4209 9644
TIME...MOT...LOC 0031Z 192DEG 26KT 4195 9639 

$$

BLB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 12, 6:04 PM CDT, 52 minutes earlier.

Area forecast discussion, May 12, 6:04 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
604 PM CDT Fri May 12 2023

...Updated Aviation Forecast Discussion...

.DISCUSSION...
Issued at 220 PM CDT Fri May 12 2023

Key Messages:

 - Strong to severe storms likely this afternoon and evening.

 - Environment capable of supporting tornadic storms.

 - Precip chances in play most of the forecast period.

Water vapor imagery this afternoon showing a tight upper circulation
lifting from northwest KS into southwest NE. System was nearly
stacked with surface reflection situated in s-central NE with
attendant warm front extending into w-central IA and dry line
extending through s-central NE into central KS.

Short term models are advertising ingredients coming together for
potential significant severe weather event over the CWA this
afternoon and evening. The upper low mentioned is expected to be in
central NE by 23Z with surface low riding along the NE/KS border.
Southerly flow ahead of the system will aid with drawing low level
moisture northward into the region with dew points in the mid
60s/PWS around 1.5" inches. Current analysis suggests environment is
already quite unstable despite thick cloud cover with MLCAPEs from
1500-2500 J/kg. Appears that storm initiation should occur along dry
line on nose of steep 0-3km lapse rates. Expect storms to rapidly
intensify along increasing boundary layer moisture convergence
axis/instability axis. Adequate environmental deep layer shear
roughly 40-50kt will be in place to promote rotating cells. And with
steep mid layer lapse rates atop increasing low level moisture
source, large hail threat will accompany any discrete storms. In
addition to this, ESRH values greater than 150 (m2/s2) will enhance
threat for tornadic storms. Storm motion for individual cells will
be north/northeasterly while overall motion for storm activity will
generally be easterly. Latest CAMs for the most part suggest storm
activity shifting into the IA CWA sometime around 01Z with
continuing threat for tornadic storms. Activity should clear the CWA
then toward midnight. In addition to all this, excessively heavy
rainfall is a distinct possibility accompanying stronger storms.
However, flash flooding may be mitigated due to the speedy nature of
individual cell movement.

As the upper low lifts from NE into southeast SD, main threat for
precip Saturday and Saturday night will be across the northern and
eastern periphery of the CWA. Weak isentropic upglide will keep
precip chance alive Sunday and Sunday night.

Otherwise, precip chances are in play Wednesday afternoon through
Thursday as a series of disturbances drop out of the Dakotas into
the central Plains.

Highs:
Sat - upper 70s/low 80s
Sun - upper 60s/mid 70s
Mon - low 70s
Tue - mid/upper 70s
Wed - low 80s
Thu - low 80s
Fri - low/mid 70S

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 541 PM CDT Fri May 12 2023

Regional 88D showing scattered TSRA activity along a dry line
crossing northeastward through eastern NE. As of now, it appears
KLNK is through with any additional convective activity. KOFK will
likely see activity for another couple hours. KOMA though a bit
more problematic. Storms have split and are traveling north and
south of the Omaha metro. Since cannot completely rule out a storm
popping up over the next hour will include a TEMPO group to cover.
Otherwise, KOFK will most likely remain in MVFR/IFR territory the
remainder of the period while VFR prevails at KOMA/KLNK.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

DISCUSSION...DEE
AVIATION...DEE
Hazardous weather outlook, May 12, 2:43 PM CDT, 4 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
243 PM CDT Fri May 12 2023

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-130945-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
243 PM CDT Fri May 12 2023

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Tonight and Saturday

There is an Enhanced Risk for severe weather late this afternoon
and evening. Storm initiation is expected along a dryline from
about Albion to Columbus to Lincoln, and then continue to develop
east southeast, while moving to the northeast. Severe storms
should move out of the local area toward midnight. All modes of
severe weather are possible, including large hail of 1 to 2
inches, damaging winds, flash flooding, and tornado or two.

Thunderstorm chances continue on Saturday over areas north of the
I-80 corridor.

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

There is a Marginal Risk for severe weather for northeast Nebraska
and western Iowa Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Local storm report, May 12, 6:33 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
633 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             AUBURN                  40.39N 95.84W
05/12/2023  E1.00 INCH       NEMAHA             NE   PUBLIC

&&
Local storm report, May 12, 6:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
635 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     WEST POINT              41.84N 96.71W
05/12/2023                   CUMING             NE   EMERGENCY MNGR

            POWER LINES BLOWN DOWN.

&&
Local storm report, May 12, 6:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
644 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             TABLE ROCK              40.18N 96.09W
05/12/2023  M4.50 INCH       PAWNEE             NE   PUBLIC

            MULTIPLE PHOTOS ON SOCIAL MEDIA.

&&

SF
Local storm report, May 12, 6:47 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
647 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TORNADO          4 SW LYONS              41.90N 96.53W
05/12/2023                   BURT               NE   NWS EMPLOYEE

            TORNADIC DEBRIS SIGNATURE STILL INDICATING A
            LARGE TORNADO.

&&
Local storm report, May 12, 6:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
650 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TORNADO          3 W OAKLAND             41.83N 96.52W
05/12/2023                   BURT               NE   PUBLIC

            SUBSTANTIAL FARMSTEAD DAMAGE.

&&
Local storm report, May 12, 6:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
652 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             PERU                    40.48N 95.73W
05/12/2023  E0.88 INCH       NEMAHA             NE   EMERGENCY MNGR

&&

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 6:51 PM CDTTornado WarningOAXFremont24 min
May 12, 2:41 PM CDTSevere Thunderstorm WarningOAXBoone34 min
May 12, 2:47 PM CDTTornado WarningOAXAntelope, Boone32 min
May 12, 3:00 PM CDTSevere Thunderstorm WarningOAXBoone, Platte45 min
May 12, 3:04 PM CDTTornado WarningOAXPlatte41 min
May 12, 3:09 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward51 min
May 12, 3:26 PM CDTAreal Flood AdvisoryOAXBoone96 min
May 12, 3:27 PM CDTSevere Thunderstorm WarningOAXBoone, Platte48 min
May 12, 3:29 PM CDTTornado WarningOAXButler, Colfax, Platte23 min
May 12, 3:29 PM CDTTornado WarningOAXBoone, Madison, Platte46 min
May 12, 3:41 PM CDTTornado WarningOAXBoone, Madison, Platte49 min
May 12, 3:42 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Lancaster, Saunders, Seward39 min
May 12, 3:51 PM CDTAreal Flood AdvisoryOAXBoone, Platte106 min
May 12, 3:58 PM CDTTornado WarningOAXAntelope, Boone, Madison47 min
May 12, 4:03 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Pawnee, Richardson42 min
May 12, 4:10 PM CDTAreal Flood AdvisoryOAXBoone, Madison, Platte87 min
May 12, 4:15 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte30 min
May 12, 4:18 PM CDTTornado WarningOAXPlatte42 min
May 12, 4:20 PM CDTTornado WarningOAXMadison, Platte40 min
May 12, 4:24 PM CDTTornado WarningOAXButler, Colfax, Platte51 min
May 12, 4:26 PM CDTTornado WarningOAXJohnson, Nemaha, Pawnee49 min
May 12, 4:36 PM CDTSevere Thunderstorm WarningOAXButler, Colfax39 min
May 12, 4:44 PM CDTTornado WarningOAXMadison, Pierce28 min
May 12, 4:47 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXColfax, Madison, Platte, Stanton43 min
May 12, 4:50 PM CDTTornado Warning Tornado observedOAXJohnson, Nemaha, Pawnee, Richardson40 min
May 12, 4:58 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward62 min
May 12, 5:00 PM CDTTornado WarningOAXStanton45 min
May 12, 5:02 PM CDTTornado WarningOAXDodge, Saunders43 min
May 12, 5:07 PM CDTTornado WarningOAXColfax, Platte, Stanton38 min
May 12, 5:08 PM CDTTornado WarningOAXButler, Colfax, Dodge15 min
May 12, 5:11 PM CDTTornado WarningOAXMadison, Pierce11 min
May 12, 5:22 PM CDTTornado WarningOAXNemaha, Pawnee, Richardson38 min
May 12, 5:24 PM CDTTornado WarningOAXDodge, Saunders51 min
May 12, 5:26 PM CDTTornado Warning Tornado observedOAXDodge49 min
May 12, 5:31 PM CDTTornado Warning Tornado observedOAXColfax, Platte, Stanton30 min
May 12, 5:33 PM CDTAreal Flood AdvisoryOAXJohnson, Nemaha, Pawnee, Richardson110 min
May 12, 5:42 PM CDTTornado WarningOAXNemaha, Richardson48 min
May 12, 5:46 PM CDTTornado WarningOAXCuming, Stanton, Wayne44 min
May 12, 5:54 PM CDTTornado Warning Tornado observedOAXBurt, Cuming, Dodge66 min
May 12, 5:56 PM CDTAreal Flood AdvisoryOAXDodge13 min
May 12, 5:58 PM CDTFlash Flood WarningOAXNemaha2 hr
May 12, 6:01 PM CDTTornado WarningOAXDodge, Saunders, Washington45 min
May 12, 6:07 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXCuming, Dodge, Saunders38 min
May 12, 6:09 PM CDTFlash Flood WarningOAXDodge80 min
May 12, 6:09 PM CDTTornado WarningOAXKnox36 min
May 12, 6:21 PM CDTTornado WarningOAXCedar, Wayne39 min
May 12, 6:27 PM CDTSevere Thunderstorm WarningOAXNemaha, Otoe48 min
May 12, 6:29 PM CDTTornado WarningOAXNemaha12 min
May 12, 6:36 PM CDTAreal Flood AdvisoryOAXBurt, Cuming, Dodge98 min
May 12, 6:45 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXBurt, Cuming, Dodge, Saunders, Washington45 min
May 12, 6:49 PM CDTSevere Thunderstorm WarningOAXRichardson56 min

Nearby

Tornado Warnings in Nebraska, 2023Tornado Warnings in Iowa, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.